Doctor insights on:
Cymbalta Suggesting Abilify
Safe with monitoring: Both medications are very safe if prescribed by doctors familiar with their use and with appropriate monitoring. The main serious adverse effects have to do with either the fact that the medicines may take a while to have beneficial effects (and during that early period when they have not helped, they can actually make things briefly worse) and preventable long term effects that require monitoring. ...Read moreSee 1 more doctor answer
I have been on cymbalta and abilify (aripiprazole) for 3 weeks is it normal for me to still be very drowsy?
Does cymbalta really increase methadone, and Abilify (aripiprazole) increases the cymbalta? If so, is it wise to take these meds together?
Wow! Discuss w/ Dr!: That's a lot of medications and each one brings increased effects of the others with a particular concern in the combo of Cymbalta (duloxetine) and buspirone for serotonin syndrome. Definitely discuss the wisdom w/ your provider but DO NOT stop any of these on your own. Do it under monitoring and consider adding a non-pharma psychotherapy strategy that might help you too. Best ...Read more
I am on cymbalta but it hasn't helped with my inertia, my doc is suggesting abilify, (aripiprazole) why is this different?
Im on Cymbalta 60mg Risperdal 0.25mg can Abilify (aripiprazole) 1mg add to my medication because Risperdal Abilify (aripiprazole) both good for me?
That question is: A good one for your doctor. Those types of medication changes are best made in partnership with a physician who knows you, and your medication history, very well. It would be presumptuous of me to give you advice in this context, but your doc will be happy to discuss this with you at your next visit. Best wishes to you! ...Read more
Yes: You might try all sorts of combinations under the watchful guidance of your psychiatrist. In your case the difficult decisions will have more to do with the Ativan (lorazepam) (1 mg twice a day) as you might be experiencing problems with rebound anxiety and precipitation of depression. Don't make any medication changes without consulting with your doctor. ...Read more
What are the medical concerns for stopping 100mg Adderall habit? Abuse has lasted 6mos. Also on 60mg cymbalta, 5mg abilify, (aripiprazole) and 1 mg suboxone.
Few: For the most part, Adderall (dextroamphetamine and racemic amphetamine) is out of your system quickly, each day it wears off and a person then takes it the next day. You may be tired for a couple of days after you stop the adderall (dextroamphetamine and racemic amphetamine). Otherwise, it should be okay. I hope you are seeing a physician, preferably an addictionologist or addiction psychiatrist to monitor you and help you with your problems. ...Read moreSee 1 more doctor answer